Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6936 Publications
2024 |
Published |
Conference Paper |
IST-REx-ID: 18175 |
The fault in our stars: Designing reproducible large-scale code analysis experiments
P. Maj, S. Muroya Lei, K. Siek, L. Di Grazia, J. Vitek, in:, 38th European Conference on Object-Oriented Programming, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
P. Maj, S. Muroya Lei, K. Siek, L. Di Grazia, J. Vitek, in:, 38th European Conference on Object-Oriented Programming, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
2024 |
Published |
Journal Article |
IST-REx-ID: 18530 |
History-deterministic timed automata
S. Bose, T.A. Henzinger, K. Lehtinen, S. Schewe, P. Totzke, Logical Methods in Computer Science 20 (2024) 1–28.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S. Bose, T.A. Henzinger, K. Lehtinen, S. Schewe, P. Totzke, Logical Methods in Computer Science 20 (2024) 1–28.
2024 |
Published |
Conference Paper |
IST-REx-ID: 18955 |
Simple and tight complexity lower bounds for solving Rabin games
A. Casares, M. Pilipczuk, M. Pilipczuk, U.S. Souza, K.S. Thejaswini, in:, 2024 Symposium on Simplicity in Algorithms, Society for Industrial and Applied Mathematics, 2024, pp. 160–167.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
A. Casares, M. Pilipczuk, M. Pilipczuk, U.S. Souza, K.S. Thejaswini, in:, 2024 Symposium on Simplicity in Algorithms, Society for Industrial and Applied Mathematics, 2024, pp. 160–167.
2024 |
Published |
Conference Paper |
IST-REx-ID: 18599
Monitoring extended hypernode logic
M. Chalupa, T.A. Henzinger, A. Oliveira da Costa, in:, Integrated Formal Methods, Springer Nature, 2024, pp. 151–171.
View
| DOI
| WoS
M. Chalupa, T.A. Henzinger, A. Oliveira da Costa, in:, Integrated Formal Methods, Springer Nature, 2024, pp. 151–171.
2024 |
Published |
Conference Paper |
IST-REx-ID: 18177
BNClassifier: Classifying boolean models by dynamic properties
N. Beneš, L. Brim, O. Huvar, S. Pastva, D. Šafránek, in:, Computational Methods in Systems Biology, Springer Nature, 2024, pp. 19–26.
View
| DOI
| WoS
N. Beneš, L. Brim, O. Huvar, S. Pastva, D. Šafránek, in:, Computational Methods in Systems Biology, Springer Nature, 2024, pp. 19–26.
2024 |
Published |
Book Chapter |
IST-REx-ID: 18563
Reminiscences of a Real-Time Researcher
T.A. Henzinger, in:, S. Graf, P. Pettersson, B. Steffen (Eds.), Real Time and Such, Springer Nature, Cham, 2024, pp. 154–164.
View
| DOI
T.A. Henzinger, in:, S. Graf, P. Pettersson, B. Steffen (Eds.), Real Time and Such, Springer Nature, Cham, 2024, pp. 154–164.
earlier version | 2024 |
Published |
Conference Paper |
IST-REx-ID: 15168 |
Hardness of linearly ordered 4-colouring of 3-colourable 3-uniform hypergraphs
M. Filakovský, T.V. Nakajima, J. Opršal, G. Tasinato, U. Wagner, in:, 41st International Symposium on Theoretical Aspects of Computer Science, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
M. Filakovský, T.V. Nakajima, J. Opršal, G. Tasinato, U. Wagner, in:, 41st International Symposium on Theoretical Aspects of Computer Science, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
2024 |
Published |
Journal Article |
IST-REx-ID: 9651 |
Divergence of separated nets with respect to displacement equivalence
M. Dymond, V. Kaluza, Geometriae Dedicata 218 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
M. Dymond, V. Kaluza, Geometriae Dedicata 218 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 14660 |
Quantitative Steinitz theorem: A polynomial bound
G. Ivanov, M. Naszódi, Bulletin of the London Mathematical Society 56 (2024) 796–802.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Ivanov, M. Naszódi, Bulletin of the London Mathematical Society 56 (2024) 796–802.
2024 |
Published |
Journal Article |
IST-REx-ID: 18617 |
Separation of variables for scalar-valued polynomials in the non-stable range
D. Beďatš, Journal of Algebra 651 (2024) 281–304.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
D. Beďatš, Journal of Algebra 651 (2024) 281–304.
2024 |
Published |
Journal Article |
IST-REx-ID: 13974 |
The crossing Tverberg theorem
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, Discrete and Computational Geometry 72 (2024) 831–848.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, Discrete and Computational Geometry 72 (2024) 831–848.
2024 |
Published |
Conference Paper |
IST-REx-ID: 15296
A constructive algorithm for building rectifiable curves in weakly convex sets
M. Lopushanski, G. Ivanov, in:, AIP Conference Proceedings, AIP Publishing, 2024.
View
| DOI
M. Lopushanski, G. Ivanov, in:, AIP Conference Proceedings, AIP Publishing, 2024.
earlier version | 2024 |
Published |
Conference Paper |
IST-REx-ID: 18917 |
Eight-partitioning points in 3D, and efficiently too
B. Aronov, A. Basit, I. Ramesh, G. Tasinato, U. Wagner, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024, p. 8:1-8:15.
[Published Version]
View
| Files available
| DOI
| arXiv
B. Aronov, A. Basit, I. Ramesh, G. Tasinato, U. Wagner, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024, p. 8:1-8:15.
2024 |
Published |
Journal Article |
IST-REx-ID: 18483 |
Birkhoff conjecture for nearly centrally symmetric domains
V. Kaloshin, E. Koudjinan, K. Zhang, Geometric and Functional Analysis 34 (2024) 1973–2007.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
V. Kaloshin, E. Koudjinan, K. Zhang, Geometric and Functional Analysis 34 (2024) 1973–2007.
2024 |
Published |
Journal Article |
IST-REx-ID: 18065 |
Dynamical classification of analytic one-frequency quasi-periodic SO(3,R)-cocycles
X. Hou, Y. Pan, Q. Zhou, Advances in Mathematics 457 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
X. Hou, Y. Pan, Q. Zhou, Advances in Mathematics 457 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 18604 |
Removing popular faces in curve arrangements
P. De Nooijer, S. Terziadis, A. Weinberger, Z. Masárová, T. Mchedlidze, M. Löffler, G. Rote, Journal of Graph Algorithms and Applications 28 (2024) 47–82.
[Published Version]
View
| Files available
| DOI
| arXiv
P. De Nooijer, S. Terziadis, A. Weinberger, Z. Masárová, T. Mchedlidze, M. Löffler, G. Rote, Journal of Graph Algorithms and Applications 28 (2024) 47–82.
2024 |
Published |
Conference Paper |
IST-REx-ID: 14888 |
Removing popular faces in curve arrangements
P. De Nooijer, S. Terziadis, A. Weinberger, Z. Masárová, T. Mchedlidze, M. Löffler, G. Rote, in:, 31st International Symposium on Graph Drawing and Network Visualization, Springer Nature, 2024, pp. 18–33.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
P. De Nooijer, S. Terziadis, A. Weinberger, Z. Masárová, T. Mchedlidze, M. Löffler, G. Rote, in:, 31st International Symposium on Graph Drawing and Network Visualization, Springer Nature, 2024, pp. 18–33.
2024 |
Published |
Journal Article |
IST-REx-ID: 18586 |
The central limit theorem and rate of mixing for simple random walks on the circle
K.S. CZUDEK, D. Dolgopyat, Alea 21 (2024) 1853–1865.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
K.S. CZUDEK, D. Dolgopyat, Alea 21 (2024) 1853–1865.
2024 |
Published |
Journal Article |
IST-REx-ID: 17231 |
Examples of projective billiards with open sets of periodic orbits
C. Fiorebe, Discrete and Continuous Dynamical Systems- Series A 44 (2024) 3287–3301.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
C. Fiorebe, Discrete and Continuous Dynamical Systems- Series A 44 (2024) 3287–3301.
2024 |
Published |
Journal Article |
IST-REx-ID: 18524 |
Binary yellow supergiants in the Magellanic Clouds. I. Photometric candidate identification
A.J.G. O’Grady, M.R. Drout, K.F. Neugent, B. Ludwig, Y.L.L. Götberg, B.M. Gaensler, Astrophysical Journal 975 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
A.J.G. O’Grady, M.R. Drout, K.F. Neugent, B. Ludwig, Y.L.L. Götberg, B.M. Gaensler, Astrophysical Journal 975 (2024).